# SDR UIEA2024110101079

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Packing
- Part number: 3906S38370
- Part serial: NSN
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART 1 STEP 8E, LEAK DETECTED AT LOCATION K AT UNION( REMOVED LEAKING UNION REF 767 M/M 20-10-09-004-001. OK TO REINSTALLED UNION WITH NEW PACKING. REINSTALLED UNION WITH NEW PACKING REF 767 M/M 20-10-09-404-007. LEAK CHECK PER EO 1936A088 REV 3,  /  NO LEAKS NOTED )
